MAUDE Adverse Event Report: ARTHREX, INC. FIBER TAK SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBER TAK SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number AR-3602
Health Effect - Clinical Code Pain (1994)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, patient had shoulder surgery for a shoulder slap tear.On (b)(6) complaint of pain in an anterior aspect, on x-ray there was an incidental finding of a broken inserter tip still in the shoulder not near area of pain.On (b)(6) 2022 removal of 1.5 mm broken piece of instrumentation was removed.The piece was not noted broken during original surgery on (b)(6) 2022.Fda safety report id# (b)(4).

Brand Name
FIBER TAK SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
naples FL 34108
MDR Report Key14632607
Report NumberMW5110183
Device Sequence Number5901611
Product Code MBI
UDI-Device Identifier00888867206946
UDI-Public(01)00888867206946
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAR-3602
Device Catalogue NumberAR-3602
Device Lot Number14917758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 DA
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite